Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Alisa Lucente

Differin gave me cysts! I never had cystic acne before!!

Recommended Posts

Ever since i started to use differn (few weeks ago) i got a few cysts . i never had cysts in my life :( usually they were pimples, whiteheads or zits...did this happen to anyone else? and does it stop giving you cysts :( im reallly depressed over this :(

Share this post


Link to post
Share on other sites

Ever since i started to use differn (few weeks ago) i got a few cysts . i never had cysts in my life :( usually they were pimples, whiteheads or zits...did this happen to anyone else? and does it stop giving you cysts :( im reallly depressed over this :(

How long have you been on it? Maybe talk to your doctor, maybe you have to try something else/

Share this post


Link to post
Share on other sites

sorry to hear that. Differin gave me large inflammatory spots on my chin. When I started the differin I had NO active acne on my chin. I rarely got inflammed spots before this - just blocked pores and the occasional pre-menstrual zit. I ditched the Differin after 8 weeks because it just kept getting worse and the spots were leaving dark marks on my chin. After I stopped using it, I started to clear up.

Share this post


Link to post
Share on other sites

Because your acne can worsen during the IB period... not just in amount of pimples, but in size and type of lesions too. This has happened to me during many IBs... I'll not have cysts for a long time and then the cysts will appear during the IB (my most recent one from a short course of Keflex.) Stick with the differin, don't mess with them, and they'll go away eventually. You can call your derm and check and see if he has anything to say about it.

Here's the product insert: http://www.differin.com/AboutDifferin/Prod...sert_Cream.aspx

Share this post


Link to post
Share on other sites

Differin gave me cystic acne for the 6 months I was on it. I also was convinced at first it was the IB, so my skin wasn't so good... NO. Not true. Differin just wasn't my answer...

Share this post


Link to post
Share on other sites

Yeah, I think people just vary a lot in how they react to these products. Are you on any antibiotics or BP? Those can help lessen IBs.

Share this post


Link to post
Share on other sites

Yeah, I think people just vary a lot in how they react to these products. Are you on any antibiotics or BP? Those can help lessen IBs.

Just differin for now..im gona try using BP during the day...and differin at night..then start using minocycline at nights...

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×